I have been using your system for about a month now. I looked in the mirror today and noticed that the back of my top front teeth all have very dark brown spots on them. Is this decay or something that is normal with your system. I have also noticed the roof of my mouth is very dark. I have been brushing and flossing religiously, and now I’m very concerned. Any information you could share with me would be appreciated.
Thank You very much!
My first thought:
Look closely at the products you are using (unless you purchased a kit from us) and make sure you have the correct toothpaste.
Crest Cavity Protection paste is very different from Crest Pro Health – which I do NOT recommend.
Lots of dentist-handed-out pastes and some of the rinses they recommend will stain teeth.
Pro Health and many other pastes contain stannous fluoride.
I recommend sodium fluoride.
These two items sound similar but behave in very different ways.
Stannous fluoride will stain teeth and often cause mouth sensitivity – and in my opinion should not be used.
Assuming that you have the exact products I recommend in the exact order then we will look for a different reason for staining.
Here is a time-line of how my system works, which may be helpful:
I wonder what was the condition of your teeth before you started this system – did you have a lot of plaque?
As you can see from the time line – xylitol will eliminate harmful bacteria and plaque from your teeth during the first month.
Your gums will heal and become super-healthy – but the dead plaque sometimes is tightly attached to your teeth at the gum line ( their sticky tendrils are embedded in the cement layer on the root of your teeth).
It will take one visit at the dentist to clean this stain layer away – and during that visit you should receive accolades for the improvement in your oral health.
Here is a link to this discussion from my website – scroll to the bottom of the page and read the last paragraph:
Two last points.
Plaque bacteria are contagious – which means they spread from person to person.
If you have a close relationship (kissing or sharing food) with someone who is infected and not on my system – these people/person will keep re-infecting you.
If you keep getting staining it may be that those around you need to start using the system for their own health!
Make sure you keep your toothbrush safe and away from any possible contamination.
Clean your brush regularly in a little Listerine (it makes bacteria slippery) rinse in water (to clean) then dry completely between brushing (bacteria die when they dry).
Hope this helps!
Hello; i have been on treatment with amoxicilin and clavulanic acid for 20 days, because of a root cannel that lead to a big infection in a premolar… and also I have been using a mouthwash whith flouride and xylitol.. now, I have brown spots in the side of many teeth and a Brown pigmantation in molars… I think it may be because of antibiotics and/or fluor…. but I’m concerned because they are very visible.. Are these spots reversible? I have already stopped antibiotics, will them dissapear naturally? Thank you very much!Eva
Sorry, I do not have enough information in this message – for me to help you.I think you should return and ask the person who put you on antibiotics for the root canal treatment about your dental stains.I would also need to know more about the products you are using, since very specific mouth rinses are recommended in my protocol.I am concerned about your story and you need to know that having a course of antibiotics may not be a solution for these dental problems.Sorry I cannot help you with with this specific question. You need to see someone who will look closely at your oral health and advise you in person – potentially looking at X rays and what is causing the infection.Once this is over – my suggestion would be that you think about starting on my specific series of mouth rinses to help stabilize your oral health and protect your teeth.Best wishes,Ellie